# SDR DL76P011933

- Difficulty date: December 13, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 10,594 hours, 5,055 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015117
- Part serial: D03408
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O STAB TRIM WAS INOP.  MANUAL TRIM OK.  FLAP IND STOPPED AT 1 DEGREE.  REPLACED RIGHT SAM MODULE.
